MathSciNet Relay Station
MathSciNet bibliographic data
MR1834442 05B05
Khosrovshahi, G. B.; Maimani, H. R.; Torabi, R. An automorphism-free $4$-$(15,5,5)$ design. J. Combin. Math. Combin. Comput. 37 (2001), 187–192.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement